# SDR YENA2018100540502

- Difficulty date: May 24, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 67,615 hours, 24,642 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LT TOP WING SKIN PANEL BTW FASTENER HEADS AT RIB 14 STR 11; PERMANENT REPAIR PERFORMED IAW EO-A32F-4656-00. FASTENER REPLACED AND OVERSIZED IAW SRM 51-42-11. WORK ACCOMPLISHED ON LHT NT 5000761250-0010
